Record number :
1545893
Title of article :
On Equivalence of Product Measure by Symmetrical Random l4-Translation
Author/Authors :
Okazaki، نويسنده , , Y.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1993
Pages :
4
From page :
100
To page :
103
Abstract :
The converse of Sato and Watari′s theorem is proved. Let X = {Xn} be an i.i.d. random sequence with common density ƒ. If the distributions of X + Y and X are equivalent for every independent random sequence Y = {Yn} which is independent of X and Y ∈ l4 a.s., then it follows that ∫ (ƒ″)2/ƒ ≤ ∞
Journal title :
Journal of Functional Analysis
Journal title :
Journal of Functional Analysis
Serial Year :
1993
Link To Document :
بازگشت